MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that on (b)(6) 2026, during use of a 3dimensions mammography system, an unusual noise was heard during the tomosynthesis sweep.It was reported that the event occurred during a patient exam.The caller reporting the issue was not the technologist operating the system and was unable to provide further details regarding the nature of the noise.No user or patient injuries were reported.A hologic field service engineer (fse) was dispatched to investigate the device and observed abnormal noise and vibration during tomosynthesis motion.Upon inspection, the fse found that two c-arm rotation bolts within the vertical travel assembly (vta) were broken.The fse removed and replaced the vta assembly and associated components and reassembled the system.Required calibrations and quality control testing were performed.Following the repair, the tomosynthesis motion was verified and the system was confirmed to be operating according to manufacturer specifications.No further information is currently available.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
ugo chibueze
445 simarano drive
marlborough, MA 01752
MDR Report Key25131558
Report Number3005496266-2026-00094
Device Sequence Number10347062
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public(01)15420045510524(11)221026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date05/09/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown